# SDR 20010612CW014

- Difficulty date: May 1, 2001
- Submitted: June 12, 2001
- Operation: General aviation
- Aircraft: N6291R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0151
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 12810013
- Condition: Cracked
- Location: Mlg
- Part time: 8,861 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE NECK OF ACTUATOR HOUSING BODY CRACKED .7500 WAY AROUND.  ROLLER FOR INTERNAL PISTON ARM AND GEAR WAS SLIDING OUT.  GEAR WAS PERFORMING NORMAL AT TIME FOUND(100 HOUR INSPECTION).
